Doctor insights on:
Lupus Lack Of Libido
Is it chicken or egg: I'm not trying to be rude but just asking a question: is his lack of libido destroying your relationship or is your relationship destroying his libido? After all, sex drive is dependent upon a strong bond or relationship btwn two people. Sure, you can hook up after just meeting but that's b/c there's no time for negativity to build, unlike in a relationship. See other Q&A's re loss of libido. ...Read more
Depression: Depression is one possible cause of lack of emotion and low libido -- and yes, they are related in depression. Loss of interest in activities you previously enjoyed (like sex, for most people) can be one symptom of depression. There are other possible causes of these symptoms also. Please see your physician for an evaluation. ...Read moreSee 1 more doctor answer
Lack of testerone cause decreased libido? what if we take testerone do it increase size of libido and cure ED?
Is there a nti depressant ithout the lack of libido side effect . at he moment im taking 20 mg citilopram and have been for aprox 5 years ?
Chat w/ur Family Doc: Chat w/your prescribing doc, whether Family Doc or Psychiatrist. Tell him/her your concerns - in truth, we should be asking your about potential side effects. Big problem is that sexual side effects are a class effect of SSRIs antidepressants like Citalopram. It's a matter of finding the one that works best for you. Ask about switching to Bupropion which should be less an issue. Maybe vortioxetine ...Read more
ED causes: Many causes including: performance anxiety, decreased testosterone, depression or anxiety disorders, or medical problems. The chronology of onset of the problem would help establish cause, ie, started after medication was introduced, or after depression. Sensate focus or even one of the cialis-like meds can help with performance anxiety. Testosterone checked via blood test. Have doc review meds. ...Read more
In case of supplementation with testosterone for a lack of libido, after how many time do I have to see a change or result ? Very quickly ?
Testosterone: The treatment of hormonal deficiency may take weeks or months to show results. Continue administering the daily dose consistently to observe if experiencing side effects with it. Sometimes you will need to have the dose increased to see any effect. ...Read more